# SDR FOTR20006NR2031

- Difficulty date: February 10, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Aft Flap
- Component: Aft Flap
- Component part number: 6521634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LOWER SURFACE HAS DISBONDED AREA AT WBL 135.  REPAIRED ON ASI WO 20006, N/R 02031. INSTALLED HOT BONDED REPAIR TO LEFT INBD AFT FLAP LOWER SURFACE AT WBL 135 IAW B727 SRM 51-40-20, PARA 20 AND 51-40-23, REV 102.  MATERIAL USED: CORE; 5052-4.4-3/16, 2 DIA., DOUBLER; 7075-T6, 0.016 DIM.; 5 DIA.
